Non-Aspirin Pain Reliever
Acetaminophen 500 mg.
Film coated - Sugar free
For temporary relief of pain.
Active Ingredient (in each
tablet - Acetaminophen 500 mg
Purpose - Pain Reliever/Fever Reducer
Uses: For the temporary
relief of minor aches and pains associated with
-minor arthritis pain
-the common cold
- For the reduction of fever
If you consume 3 or more alcoholic drinks every day, ask your
doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver
-with any other product
-for more than 10 days for pain unless directed by a doctor
-for more than 3 days for fever unless directed by a doctor
Stop use and ask a doctor if
symptoms do not improve, new symptoms occur, pain or fever persists or worsens or redness or swelling is
If pregnant or breast-feeding,
ask a health professional before use.
Keep out of reach of children.
In case of overdose, get medical help or contact
a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children
even if you do not notice any signs or symptoms.
Directions: Do not take more
Adults and children 12 years
of age and over:
- Take 2 tablets every 4 hours
while symptoms persist.
- do not take more than 12 tablets in 24 hours unless directed by a doctor
- children under 12 years of age: not intended for use in children under 12; ask your
- tablets enclosed in a sealed
- store at room temperature
- do not use if packet is torn, cut or open
- avoid excessive heat and humidity
Ingredients: Cellulose, Corn
Starch, Hydroxypropyl Cellulose, Magnesium Stearate, Polyvinylpyrrolidone, Silicon Dioxide, Sodium Carboxymethyl
Cellulose, and Stearic Acid.